# SDR USAA061014

- Difficulty date: August 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 51,900 hours, 51,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 877 Crown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN AT DORSAL FIN MOUNT LOCATION AT STA 877.  FABRICATED RUB REPAIR STRIPS AND DOUBLER AND TRIPLER IAW EA 97914, DEFECT SIZE: 8 X .250 INCH.
